post-pill nausea cure?

Discussion in 'Ecstasy & MDMA' started by emberly, Feb 13, 2005.

  1. emberly

    emberly Guest

    Reputation Points:
    0
    I have been happily taking pills for about 8 years now without any particularly bad side-effects. Over the last 6 months I have cut-back considerably (from once every 1-3 weeks to about once every 6) and at the same time I have started getting severe nausea the next day or two after doing it. Maybe it is just the onset of old age ;) but I was wondering if anyone has has a similar experience/has read anything about long-term use causing this/has any advice on post-pill nausea cures..? Thanks!
     
  2. matti_2003

    matti_2003 Gold Member

    Reputation Points:
    608
    Messages:
    404
    Joined:
    Dec 27, 2004
    from U.K.
    I used to use twice weekly at one point and then changed to once a week. After use for some considerable time he was getting seriously bad comedowns afterwards and decided he was goung to cut down seriously. He finds that if you have long breaks in between and just have a couple, then you dont feel so bad afterwards
     
  3. matti_2003

    matti_2003 Gold Member

    Reputation Points:
    608
    Messages:
    404
    Joined:
    Dec 27, 2004
    from U.K.
    also iv heard that 5-htp is good for making you feel better the next day as it restores your seretonin
     
  4. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    339
    Joined:
    Jan 10, 2005
    36 y/o
    you sure your eating enough and the right things? i know it can be difficult to eat the day after, but try and force yourself - i find that a few beers and a few spliffs will get me in the mood for food nicely.


    i dont know if this is related, but i cut down about a year and a half ago, from weekly to every few months, and whenever i take them now, towards the end of the night i usually get nausea which i have discovered seems to be down to a lack of sugar (which is why i mentioned eating) - the thing i found to help was drinking lucozade or something similar, so perhaps that may be something worth trying for you too...
     
  5. Rogue

    Rogue Newbie

    Reputation Points:
    1
    Messages:
    32
    Joined:
    Jan 27, 2005
    Weed can also help getting you to eat as it often gives you the munchies (Well it does for me). Personally, i find that drinking really sugary drinks like lucozade made me feel ill, I'd stick to water.
     
  6. billyloner

    billyloner Gold Member

    Reputation Points:
    11
    Messages:
    339
    Joined:
    Jan 10, 2005
    36 y/o
    if its lack of sugar that is making the person feel ill then sugary drinks might help... it definately helped me, i used to get sick towards the end of the night every time after i cut down, but sugary drinks helped loads...